# SDR C2XA10SH200

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 22,200 hours, 16,819 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: K0528
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 29917 - FLT 2056 IAH-MCI DIVERT TO SHV - WING ANTI-ICE FAIL MSG DURING TEST.  FLIGHT DIVERTED DURING CRUISE.  SHV MAINTENANCE REMOVED AND REPLACED RELAY K0528 IAW EMB-145 AMM 20-13-12, PERFORMED ANTI-ICE OPERATIONAL CHECK IAW EMB-145 AMM 30-00-00, OPERATIONAL CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
